Operators that admit a moment sequence

Ciprian Foias, Il Bong Jung, Eungil Ko, Carl Pearcy

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We consider the question of which operators on Hilbert space admit a moment sequence, and show, in particular, that if T is any operator in ℒ(ℋ) that can be written as T = N + K, where N is normal and K is compact, and ℳ ⊂ ℋ is any invariant subspace for T, then the restriction T|ℳ admits such a sequence.

Original languageEnglish
Pages (from-to)83-91
Number of pages9
JournalIsrael Journal of Mathematics
StatePublished - 2005


Dive into the research topics of 'Operators that admit a moment sequence'. Together they form a unique fingerprint.

Cite this